# SDR 2HGR2020120801

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: General aviation
- Aircraft: N393SG
- Make and model: Cessna 525B
- Aircraft serial: 525B377
- Aircraft time: 3,079 hours, 2,232 cycles
- Engine: Wilint FJ443A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 11619001A10
- Part serial: CL6AP0317
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,079 hours, 2,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

AT LEVEL FLIGHT CREW NOTICED THE RIGHT ENGINE OIL LOW PRESSURE ILLUMINATED, FOLLOWED BY A LOSS OF N1 AND SUBSEQUENT AMBER LIGHTS INDICATED FOR GEN FAILURE AND HYDRAULIC LOW.  CREW DECLARED AN EMERGENCY AS HAD LOST POWER FROM THE RIGHT ENGINE, THEN STARTED A DECENT AND WENT THROUGH THE APPROPRIATE CHECKLISTS.  R/E STILL HAD N1 & N2 ROTATION, CREW WAS ABLE TO RESTART THE ENGINE, THE ENGINE THEN INDICATED NORMAL ACROSS ALL GAUGES.  THEREFORE THE CREW CONTINUED ONTO ITS DESTINATION OF KCRQ.  AFTER CESSNA PERFORMED A FADEC DOWNLOAD & SENT IT TO WILLIAMS, WILLIAMS RECOMMENDED TO REPLACE THE FUEL DELIVERY UNIT.
